Sign in to follow this  
Followers 0
Alien.

[Suicidal thoughts]

8 posts in this topic

I can't really talk right now; I can't explain why or how bad I'm feeling. I just want to die. I'm wondering how much Abilify it would take to kill me. We just moved, it's the only thing (tablet-wise, besides fluoxetine) we've got in the house. I was kicked out my mum's house six months ago cos she doesn't approve of my partner (probably cos my partner is trans, and was also depressed/suicidal). So she kicked me out, and I lived in a hostel for ten days before I went to be with my partner. The problem is, that we couldn't live there anymore and had to move out. I have an idea this might be adding to my depression but my depression has been there for many years.

Share this post


Link to post
Share on other sites

You are going through a lot.  All of that moving would be stressful for someone without depression.  I'm sorry you are feeling so bad.;  I hope you aren't expecting anyone to give you tips with the abilify.  If you want to talk to someone maybe something in this link would help.  You can also come into chat and it might help distract you.

 

http://www.crazyboards.org/forums/index.php/topic/46749-if-youre-suicidal-and-want-to-talk-to-someone-now/

Share this post


Link to post
Share on other sites

I kinda wish they would (give me advice on how to overdose), but I'm not expecting it, no.

I'm in chat right now, but I don't want to butt in...

Do you know if Samaritans are free? I might give them a call.

Share this post


Link to post
Share on other sites

People with pressing needs *always* take precedence in chat.

 

Mostly we yammer on about food, music, tattoos, and other not so important things.

 

If you need support in chat, please know that its always appropriate to say so.

Share this post


Link to post
Share on other sites

Yes, the Samaritans are free.

Please don't OD. It's not worth it. It's pretty hard to die from one. You're more likely going to wake up in hospital with tubes everywhere, or being induced to vomit, or have your stomach pumped. Then the hospital will likely ship you to the psych ward.

Life can be hard. It can also get better, truly.

Share this post


Link to post
Share on other sites

As a nurse we get a lot of ODs. *Most* ppl don't die and end up in worse physical shape than they started. Last girl I had who tried to OD had a fecal bag up her behind and all sorts of unpleasant things going on. It ain't no fun.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0

  • Similar Content

    • By ihatemyself
      Hello.
      After trying zoloft, prozac, abilify, and latuda, I was prescribed seroquel for bpd/depression. I am nearly 3 weeks (19 days to be exact) into and I'm not liking it at all. I have no energy or motivation, really hard to wake up, feel like im almost in a dream, and also experiencing constipation/stomach bloating (triggering body image problems). I am wondering how long I should stay with it to see if the side effects go away. I was thinking 1 month, as my next psych appointment will be right around the 30 day mark. However, I kind of want to stop taking it now, but i dont want to quit too early and possibly miss out on a well working med. The psychs i've seen always say how ap's start working so much faster than ad's so I dont know.
      Thanks!
    • By Isaiah2017
      I'm having a hell of a hard time and experiencing rather weird symptoms. Whether they've anything to do with Mirtazapine (Remeron) is something that I strongly feel but can't quite convince any doctor of.   I was put on 15 mg of it in spring 2015 for depression and a severe insomnia - I hadn't slept an hour like since 25 nights back then! The benefits showed immediately within a day and surprised myself and my family. I would sleep well and be in a very happy and cheerful mood.   Then however, from summer 2016 I developed some strange food intolerances; caffeine, sugar, fruits containing high amounts of fructose, yoghurt, butter and so on. Eating anything of that would cause me jitteriness and insomnia. I steered clear of those foods.   From autumn last year though, a lot of those food intolerances have relented and it changed into intolerance towards medicines and supplements that I was on; the thyroid medicine for hypothyroidism, Vitamin D, Calcium, Vitamin E and could never again tolerate any new medicine or supplement. Symptoms resulting from these are, again, jitters, insomnia and a strange kind of feeling of being struck on the head, like I can't hear anything and the thinking becomes very unclear and blurred. Coupled with this is a weird sensation that if a medicine has any potential side-effect (even physical, such as urine retention), I get it at all costs. So I'm steering clear of the culprits here too.   However, avoiding the culprits doesn't end my misery, it just helps in avoiding a whole new set of symptoms, because since autumn 2016 I'm under constant brainfog anyway, have heart palpitations immediately after every meal (but worst after breakfast), have concentration and focus issues, lead a life without any hobbies, wishes or desires. Nothing excites me, nothing interests me and nothing catches my attention. Leave tasks pending for months (the most unlike me habbit), have badly lost my sense of humour. My sense of humour was something that I literally used to pride on, and friends from around the world would call me to fresh up if they were having a dull day. My mind feels numb, although it isn´t as if it´s the sedating effect of the Mirtazapine because 90% percent of the nights I don´t sleep well, and on a lot of nights I feel as if I´m asleep with an awake mind! Amidst all this, although initially not effected for the first 17 months, but the libido is not non-existent. If I get them at all, my erections are very tiny and hardly last a minute.   The GP who put me on it considered it to be just the effects of anxiety and depression and recommended the doubling of the dose to 30 mg. When I contested that, given that I´ve my doubts of a lot of these issues being brought upon by Mirtazapine itself, she referred me to a psychiatrist. He too strongly denies of Mirtazapine having any hand to play on it and instead thinks it´ll be best to combine it with another antidepressant for day-time.   He put me on Paroxetine, boom, a flood of side-effects! Then changed to Fluoxetine (Prozac) - third day on it and having weird feelings. The heart poundings are one and is in fact making me very depressed and hopeless!
    • By Igoryok
      Has anyone become numb, severely depressed, "blank" minded after ECT and recovered? I wasn't depressed prior to ECT, and the "ECT specialist" thought I had a "rare form of Bipolar." After my 5th bilateral session I started to feel "off" and different, and subsequently plunged into a deep depression. A few months later my mind went "blank"/silent after experiencing strong negative thoughts and emotions, and now I feel totally flat (this was becoming gradual until the blank mind), disconnected from my self and others/family, etc.
      Has anyone experienced something similar and recovered their emotions and "self" again?
    • By jotis92
      Hey all. First time poster. I'm currently not on any other medication. I'm 24 and after a long bout with lyme disease, I have been left with this really bad fatigue and increased anxiety and depression. 
      So 3 days ago I started Wellbutrin XL 300 mg generic (I have no idea why she started me on such a high dose)
      Aside from the emotional ups and downs and irritability the constant has been I FEEL SO F****** TIRED! Like way worse than before I started. Absolutely depleted. Will this get better? Because fatigue is one of the primary reasons why i'm taking it, and nothings more depressing than feeling like the med that's supposed to help with that is making everything worse.   I haven't had any honeymoon period to speak of, just straight up sleepy all day, which is funny because I was told to take it in the morning to avoid insomnia.
       
      Anyway has any one had this in the beginning and than it went away? Or is this just a bad sign....I'm thinking if I don't feel anything beneficial and the same daytime tiredness after 7 days I'm calling my doctor.
      What do you guys think?
      Hope this doesn't last....
      Thanks! 
       
       
    • By crazyguy
      Hi all, I hope everyone is good.  
      It must be going on 9 months since I posted here but I feel nothing has changed.  I've been on Wellburtrin and Lyrica but despite working up the dosages I feel like it isn't working and was leaving me feeling drugged stupid and emotionally flat. So I have been tapering off but now I feel quite physically bad with, aches, pains and fatigue is back big time. Although I can think more clearly again being depressed all my thoughts are about negative stuff and death.   
      I've no idea where to go from here now.  Pdoc said increase Wellbutrin further and was on about adding in Lexapro but I've been down the ssri route before and they don't suit me. I have been reading up about alternative treatments like CBD oil, clinicial trials on drugs like Ketamine...  pretty keen to try anything I haven't already tried at this point. 
      Even stuff I used to manage when depressed, like going for a walk, has become incredibly hard this last month.  I barely leave the house. 
       
      No idea why I'm posting this probably just desperate for some kind of communication with the outside world.